MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the galaflex 3dr scaffold rim almost came off while folding.Additionally, it was observed that the mesh was less stretchy and felt different.Based on the investigation findings of device 1 from the same lot, the most probable cause may be related to the manufacturing process.Analysis of the returned sample (device 1) identified the mesh rim has become detached/tore from the mesh and was found to be manufacturing related as it does not appear the mesh was properly melted and fused with the rim.However, without the sample to evaluate a definitive cause as to why the rim may have detached from this mesh (device 2) could not be determined.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.This emdr represents the galaflex 3dr (device 2).Additional emdr was submitted to represent the other galaflex 3dr (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported on (b)(6) 2026, one piece of galaflex 3dr scaffold was used by the surgeon.While folding, it was observed that the rim almost came off.Due to this, another piece was opened by the surgeon, and the rim came off in few spots, and the surgeon opted to proceed with the implantation with it.Additionally, it was observed that the mesh was less stretchy and felt different.There was no patient harm or injury.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25518454
Report Number1213643-2026-00756
Device Sequence Number10164750
Product Code OOD
UDI-Device Identifier00810054980049
UDI-Public(01)00810054980049(17)290414(10)LXJP0032
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100043-05
Device Catalogue NumberFR3D05
Device Lot NumberLXJP0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale